# SDR UIEA2017072701332

- Difficulty date: July 22, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 89,432 hours, 15,474 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800908
- Part serial: 92073328
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S PFD ALTITUDE ALERT FOR TRANSITION LEVEL AND TRANSITION ALTITUDE DOES NOT ILLUMINATE.  ALT DISAGREE EICAS MESSAGE AT FL 280 DURING CLIMB,ON LEVEL OFF AT 330 COPILOTS ALTITUDE WAS 300 FT HGH COMPARED TO CAPTAIN`S. AND STANDBY ALTIMETERS.  INSPECTED PITOT TUBES, REPLACED THE RIGHT ADC, TESTED OK.  PERFORMED PITOT STATIC SYSTEM TEST, TESTED OK.  AUTO-LAND UNIQUE TEST OK.
